# SDR 2006UALA02014

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 28,457 hours, 10,905 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Locked
- Location: Speed Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WING TIP BRAKES LOCKED WITH FLAP SYSTEM FAULT ON APPROACH. FLAPS MAX EXTENSION AT 1.  REPLACED FLAP HANDLE COMMAND SENSOR UNIT.  OPERATED FLAPS SEVERAL TIMES  CHECKED ALL FLAP LOAD LIMITER TRIP INDICATORS FOR TRIP STATUS.  FOUND NR 3 TRIPPED ON LEFT WING.  TROUBLESHOT SYSTEM.  BOTH SLAT FLAP CONTROL COMPUTER 1 & 2.  FOUND CHECK FLAP MECHANISM DRIVE MESSAGES BEING REPORTED.  ALSO FOUND MESSAGE ON PREVIOUS FLIGHT AND POST FLIGHT REPORTS.  HAVE F-CTL FLAPS FAULT.  REPLACED NR 3 FLAP TRACK ACTUATOR.  RESET SYSTEM THRU CFDS AND SYSTEM CHECKS NORMAL.  RESET ACTUATOR.  SYSTEM OPS CHECKED GOOD.
